UZH-Logo

Maintenance Infos

Prescription du spectre du laplacien de Hodge-de Rham


Guerini, P (2004). Prescription du spectre du laplacien de Hodge-de Rham. Annales Scientifiques de l'Ecole Normale Superieure, 37(2):270-303.

Abstract

On prescrit, pour un domaine euclidien de topologie donnée, toute partie finie du spectre du Laplacien de Hodge–de Rham, avec multiplicité 1 ou 2. Les domaines répondant à cette question ne dépendent pas du degré des formes différentielles lorsque celui-ci est compris entre 2 et n−1. De plus, on prescrit dans ce cas également le volume. On obtient un résultat similaire dans le cas des variétés compactes.
La preuve s'appuie sur une généralisation aux formes différentielles des “haltères de Cheeger” ainsi que sur un résultat de convergence du spectre lorsqu'on relie ensemble des variétés par des cylindres de longueur fixée et de rayon qui tend vers 0.

On prescrit, pour un domaine euclidien de topologie donnée, toute partie finie du spectre du Laplacien de Hodge–de Rham, avec multiplicité 1 ou 2. Les domaines répondant à cette question ne dépendent pas du degré des formes différentielles lorsque celui-ci est compris entre 2 et n−1. De plus, on prescrit dans ce cas également le volume. On obtient un résultat similaire dans le cas des variétés compactes.
La preuve s'appuie sur une généralisation aux formes différentielles des “haltères de Cheeger” ainsi que sur un résultat de convergence du spectre lorsqu'on relie ensemble des variétés par des cylindres de longueur fixée et de rayon qui tend vers 0.

Citations

12 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

21 downloads since deposited on 29 Nov 2010
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Spectral problems; spectral geometry; scattering theory
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:05 Apr 2016 13:24
Publisher:Elsevier
ISSN:0012-9593
Additional Information:Copyright © 2004 Published by Éditions scientifiques et médicales Elsevier.
Publisher DOI:https://doi.org/10.1016/j.ansens.2003.04.005
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2061782
Permanent URL: https://doi.org/10.5167/uzh-21798

Download

[img]
Preview
Filetype: PDF (Preprint)
Size: 475kB
View at publisher

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations